# SDR 3EJA2019011000000

- Difficulty date: December 9, 2018
- Submitted: January 10, 2019
- Operation: Air carrier
- Aircraft: N806JS
- Make and model: Cessna 560XL
- Aircraft serial: 5605083
- Aircraft time: 4,220 hours, 4,687 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Valve
- Part number: 30J349001
- Part serial: TR9889
- Condition: Failed
- Location: Zone 400
- Part time: 4,220 hours, 4,687 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: B, A

## Discrepancy

DURING CLIMB AT ABOUT 11,000 FEET RIGHT ENGINE EEC WENT INTO MANUAL MODE FOLLOWED BY SHAKING, VIBRATION AND BANGING.  EMERGENCY DECLARED, LANDING UNEVENTFUL.  REPLACED BOV ON RIGHT HAND ENGINE.
